Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Are you sexually active ?
Do you have night sweats?
Any change in urination ?
Any emotional sufferings , stress?
Average sex life as a married person.
I do not have night sweats. I am urinating more as I am drinking a lot of water.
Two Tuesdays ago I starting taking the Orvo Detox product which has a lot of herbs in it. Supposedly it can make you a little jittery/dizzy but they say it is due to dehydration so I have beefed up the amount of water I am drinking per the blog entries I have read. I took this for 7 days straight and then was off for 7 days. I spotted on the first day I ever took this product and today was my first day back on after the 7 days off and the spotting reoccured. I had the backache and cramps yesterday however and that was prior to taking the first dose during my next 7 day campaign. I dont know if it is even related.
I have the normal stress in a management position and lost my mother back in March. I don't feel like either of these have bothered me to the point that I would just now experience a change in my cycle...at least I don't think so.
Well, as such vaginal spotting , is not associated with the use of Orvo Detox product .
This may just be co-incidence that you get spotting at time of of this product.
Having vaginal spotting between periods is called Metrorrhagia.
It can be due to variety of causes
like hormonal imbalance , endometriosis, DUB , uterine fibroids, Polyp ,malignancy ,to name a few.
In my opinion you need a Pelvic examination to assess the condition of the cervix and investigations like TVS Ultrasound for further evaluation
So my advice is to take appointment from Gynecologist soon.
Please remember to ACCEPT my answer with green button. .
POSITIVE FEEDBACK & BONUS are highly appreciated